T∗T always has a positive selfadjoint extension

Sebestyén, Z [Sebestyén, Zoltán (Funkcionálanalízis), author] Department of Applied Analysis and Computationa... (ELTE / ELU FoS / IM); Tarcsay, Zs [Tarcsay, Zsigmond (Funkcionálanalízis), author] Department of Applied Analysis and Computationa... (ELTE / ELU FoS / IM)

English Scientific Article (Journal Article)
Published: ACTA MATHEMATICA HUNGARICA 0236-5294 1588-2632 135 (1-2) pp. 116-129 2012
  • SJR Scopus - Mathematics (miscellaneous): Q2
Identifiers
Subjects:
    Citation styles: IEEEACMAPAChicagoHarvardCSLCopyPrint
    2021-08-06 06:36